Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can growth injection stunt your growth ?

i get growth injection and 6month later i will inject again but not yet 6month i went to inject maybe 3 or 4month and doctor at clinic said it will stunt my growth if i inject not yet 6month? may i stunt grow forever because i inject not yet 6month? can growth stunt like this factor or by this injection?
Asked On : Thu, 11 Aug 2011
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Welcome to HCM
Read your prob, if you do not take that injection ,it cant affact your hight so do not you worry. you should take high protine n calcium riched diet for growing more. do not use any drug for increasing hight as it has many side effects.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor